# SDR CALA0001667

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR JAMB TORQUE BOX SKIN AFT LEG CRACKED AT FS 200.  THE CRACKED AREA WAS CUT OUT AND A REPAIR DOUBLER AND FILLER WERE INSTALLED IAW EA 9-5314-2-A0781, SRM 51-10-3, 51-30-3, 51-30-2, AND ECRA 5310-04051.
